EconPapers    
Economics at your fingertips  
 

A converse comparison theorem for backward stochastic differential equations with jumps

Xavier De Scheemaekere ()

Statistics & Probability Letters, 2011, vol. 81, issue 2, 298-301

Abstract: This paper establishes a converse comparison theorem for real-valued backward stochastic differential equations with jumps.

Keywords: Backward; stochastic; differential; equation; with; jumps; Comparison; theorem; Converse; comparison; theorem (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(10)00302-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:81:y:2011:i:2:p:298-301

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:81:y:2011:i:2:p:298-301